Three-dimensional bin packing problem with variable bin height

File Size Format
64978_1.pdf 231Kb Adobe PDF View
Title Three-dimensional bin packing problem with variable bin height
Author Wu, Yong; Li, Wenkai; Goh, Mark; Souza, Robert de
Year Published 2010
Publisher Elsevier
Citation European Journal of Operational Research, Vol. 202(2), pp. 347-355
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1016/j.ejor.2009.05.040
Copyright Statement Copyright 2010 Elsevier. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Institute for Integrated and Intelligent Systems
Faculty Griffith Business School
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice